# SDR FDEA201305090952

- Difficulty date: May 9, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 71,071 hours, 23,019 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT ENGINE BEGAN SURGING AND HAD A NOTICABLE THUMP LIKE A COMPRESSOR STALL.  ALT  2000' AGL.  POWER AT CLIMB, RETARDED THROTTLE  RETURNED TO DEPARTURE.  PERFORMED BORESCOPE OF NR 1 ENGINE LP, IP, HP, COMPRESSOR AND LP, IP, HP, TURBINE IAW AMM 72-00-00-6-2.  NO LIMITING DEFECTS NOTED.  INSPECTED NR 1 ENG CHIP DETECTORS FOR CONTAMINATION, NONE NOTED.  R & R NR 1 ENG BVCU REF MM 75-32-01-4.  RAN NR 1 ENG AT MAX EPR IAW JRH, ALL INDICATIONS NORMAL.  ENGINE DOES NOT SURGE OR STALL. PERFORMED TEST OF THE NR 1 ENG BLEED SHIFT REF MM 71-00-00-5-3.  ALL TEST PASSED
